# SDR IPXA2023042492982

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 63,919 hours, 15,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Part serial: NA
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* "EMER LT BAT 1 LO' DISPLAYED DURING TEST. EMERGENCY LTS DEF IAW MEL 33-50-4, DMP C/W. PLACARD INSTALLED. M807451 ASSIGNED.  REPLACED EMER LIGHTING POWER SUPPLY BATTERY AS PER MM 33-51-01. OPS CK GOOD, REVERSED DMP OK TO CONT SERV. THIS CLEARS DEFERRAL M807451 PLACARD REMOVED
